MAUDE Adverse Event Report: STRYKER SPINE-FRANCE REFLEX-HYBRID 2 LEVEL ACP SIZE 37MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE REFLEX-HYBRID 2 LEVEL ACP SIZE 37MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Catalog Number 48651237
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/02/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; during a 2l acf, as dr was removing the drill guide from the hybrid plate, he noticed it damaged the ring.Had to change plate.So as he is removing the screws, part of the thread of one of the vast screws came off.He retrieved all of it.Used the same size plate and finished the procedure.Delay of 4-5 minutes.
 
Additional Manufacturer Narrative
Visual inspection; functional inspection; device history review; complaint history review; risk assessment; the returned plate was found to have a locking ring migrating out of the plate consistent with a forceful removal of a drill guide.Manufacturing records for this product were reviewed and no anomalies were found.The stryker rep reported that the screw holes were prepared using a drill guide and bit and that the ring was deformed upon removal of the guide.The probable root cause of the ring deformation is over angulation of the drill guide during removal.
 
Event or Problem Description

Brand Name
REFLEX-HYBRID 2 LEVEL ACP SIZE 37MM
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5464020
Report Number0009617544-2016-00084
Device Sequence Number405093
Product Code KWQ
UDI-Device Identifier04546540534835
UDI-Public(01)04546540534835
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K063430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48651237
Device Lot Number065740
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/02/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/26/2016
Supplement Report FDA Received Date05/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1